Balzano, Michele; Notarantonio, Lino
On the asymptotic behavior of Dirichlet problems in a riemannian manifold less small random holes
Rendiconti del Seminario Matematico della Università di Padova, Tome 100 (1998) , p. 249-282
Zbl 0922.31008 | MR 1675287
URL stable : http://www.numdam.org/item?id=RSMUP_1998__100__249_0

Bibliographie

[1] T. Aubin, Nonlinear Analysis on Manifold, Monge-Ampére Equations, Grundlehren der Matematischen Wiessenschaften, Springer-Verlag, New York, Berlin, Tokio (1982). MR 681859 | Zbl 0512.53044

[2] M. Balzano, Randon relaxed dirichlet problems, Ann. Mat. Pura Appl., 53 (1988), pp. 133-174. MR 1008342 | Zbl 0673.60067

[3] P. Bérard - S. Gallot, Remarques sur quelques estimées géometriques explicites, C. R. Acad. Sci. Paris, 297 (1983), pp. 185-188. MR 725402 | Zbl 0535.53036

[4] G. Besson, Comportement asymptotique des valeurs propres du Laplacien dans un trou, Bull. Soc. Math. France, 113 (1985), pp. 211-230. Numdam | MR 820320 | Zbl 0577.58033

[5] R. Bishop - R. CRITTENDEN, Geometry of Manifolds, Academic Press, New York, London (1964). MR 169148 | Zbl 0132.16003

[6] I. Chavel, Eigenvalues in Riemannian Geometry, Academic Press, New York (1984). MR 768584 | Zbl 0551.53001

[7] I. Chavel - E. FELDMAN, Spectra of domains in compact manifolds, J. Funct. Anal., 30 (1978), pp. 198-222. MR 515225 | Zbl 0392.58016

[8] I. Chavel - E. FELDMAN, The Lenz shift and Wiener sausage in Riemannian manifolds, Compositio Math., 60 (1986), pp. 65-84. Numdam | MR 867957 | Zbl 0607.60066

[9] I. Chavel - E. Feldman, Spectra of manifolds less a small domain, Duke Math., J., 56 (1988), pp. 399-414. MR 932853 | Zbl 0645.58042

[10] G. Courtois, Comportement du spectre d'une variété riemanniene compacte sous perturbation topologique par excision d'une domaine, Ph.D. thesis, Inst. Fourier (1987).

[11] G. Dal Maso, γ-convergence and μ-capacities, Ann. Scuola Norm. Sup. Cl. Sci. (4) (1987), pp. 432-464. Numdam | Zbl 0657.49005

[12] G., Dal Maso An Introduction to Γ-convergence, Birkhäuser (1993). Zbl 0816.49001

[13] G. Dal Maso - R. Gulliver - U. Mosco, Asymptotic spectrum of manifolds of increasing topological type, to appear.

[14] G. Dal Maso - U. Mosco, Wiener criterion and Γ-convergence, Appl. Math. Opt., 15 (1987), pp. 15-63. Zbl 0644.35033

[15] E. Hruslov, The method of orthogonal projection and the Dirichlet problem in domains with a fine-grained boundary, Math. U.S.S.R. Sb. (1972). Zbl 0251.35032

[16] E. Hruslov, The first boundary problem in domains with a complicated boundary for higher order equation, Math. U.S.S.R. Sb., 32 (1977), pp. 535-549. Zbl 0396.35039

[17] M. Kac, Probabilistic method in some problems of scattering theory, Rocky Mountain J. Math., 4 (1974), pp. 511-537. MR 510113 | Zbl 0314.47006

[18] D. Kinderlehrer - G. STAMPACCHIA, An Introduction to Variational Inequalities and Their Applications, Academic Press, New York (1980). MR 567696 | Zbl 0457.35001

[19] W. Littman - G. Stampacchia - H. Weinberger, Regular points for elliptic equation with discontinuous coefficients, Ann. Scuola Norm. Pisa Cl. Sci., 17 (1963), pp. 45-79. Numdam | MR 161019 | Zbl 0116.30302

[20] L. Notarantonio, Asymptotic behavior of Dirichlet problems on a Riemannian manifold, Ricerche di Mat., 41 (1992), pp. 327-367. MR 1305357 | Zbl 0802.58058

[21] J. Rauch - M. Taylor, Potential scattering theory on wildly perturbed domains, J. Funct. Anal., 18 (1975), pp. 27-59. MR 377303 | Zbl 0293.35056

[22] W. Ziemer, Weakly Differentiable Functions, Springer-Verlag, Berlin, Heidelberg, New York (1989). MR 1014685 | Zbl 0692.46022